Logo Logo
Switch Language to German

Biagini, Francesca ORCID logoORCID: https://orcid.org/0000-0001-9801-5259 and Zhang, Yinglin (2016): Polynomial diffusion models for life insurance liabilities. In: Insurance Mathematics & Economics, Vol. 71: pp. 114-129

Full text not available from 'Open Access LMU'.


In this paper we study the pricing and hedging problem of a portfolio of life insurance products under the benchmark approach, where the reference market is modelled as driven by a state variable following a polynomial diffusion on a compact state space. Such a model can be used to guarantee not only the positivity of the OIS short rate and the mortality intensity, but also the possibility of approximating both pricing formula and hedging strategy of a large class of life insurance products by explicit formulas. (C) 2016 Elsevier B.V. All rights reserved.

Actions (login required)

View Item View Item